Article citationsMore>>

L. Peng and Y. Huang, “Survival Analysis with Quantile Regression Models,” Journal of the American Statistical Association, Vol. 103, No. 482, 2008, pp. 637-649. doi:10.1198/016214508000000355

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top